I’m on the Depo shot & I didn’t have my period for 2 months & im a little worried because if the shot works for 3 months but I got the shot in February and the doctor said to go back in May.. is the shot wearing off & that’s why I have the brown discharge?
You can't. It's common with Depo, especially until you've had 2 or 3 shots.
You can get any hormonal symptoms that you'd get with a period or pregnancy, for example.
You can try getting the doctor to put more artificial hormones into your body, but even that can go either way (it could turn into heavy bleeding), or give other hormonal symptoms.
This is all very common with going onto Depo. I assume you read of all the risks before committing to it; the minor ones like irregular bleeding, as well as the serious ones.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Dec 2017 • 2 answers
Provera - Hey I got my first depo shot about a month ago. I am experiencing some brown discharge and
Updated 27 Oct 2018 • 1 answer
Updated 21 Jan 2015 • 1 answer
Updated 9 Nov 2016 • 1 answer
Updated 10 Dec 2017 • 1 answer